# SDR ASOA201201190

- Difficulty date: April 4, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 29,801 hours, 26,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT FS 559 + 96 LBL 9 HAS CORROSION.  FOUND CORROSION ON CARGO TRACK TO BE OUT OF LIMITS,  REMOVED AND REPLACED CARGO TRACK IAW SRM 51-41-02.
